Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 10 found articles
 
 
  Mathematical model of multivalent virus–antibody complex formation in humans following acute and chronic HIV infections
 
 
Title: Mathematical model of multivalent virus–antibody complex formation in humans following acute and chronic HIV infections
Author: Ciupe, Stanca M.
Appeared in: Journal of mathematical biology
Paging: Volume 71 (2014) nr. 3 pages 513-532
Year: 2014
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 10 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands